MAUDE Adverse Event Report: ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS
Model Number Ø3.2MM PIN GUIDE, LOCKING
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 11/14/2024 a sales representative reported via sems-(b)(4) that a new 0312-200 ø3.2mm pin locking guide, would not click into lag screw sheath.Locking mechanism was faulty.The occurred on 3/18/2024 during a cmn femur case.Nothing was broken in the patient and not patient harm was reported.No customer letter will be needed after the investigation.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
Ø3.2MM PIN GUIDE, LOCKING
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20913446
Report Number1220246-2024-08794
Device Sequence Number12880735
Product Code HSB
UDI-Device Identifier00848665010664
UDI-Public(01)00848665010664(11)230605(10)230193
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ3.2MM PIN GUIDE, LOCKING
Device Catalogue Number0312-200
Device Lot Number230193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer06/01/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown